My 15 year old daughter has been desperately ill for about a year following the Gardasil vaccine. And although I am angry that Merck won't pull the drug despite 37 deaths, and thousands of girls like my daughter who are now suffering from such things as daily seizures, chronic fatigue, paralysis, abdominal pain, heart, blood pressure issues. I would like to know is there any doctor actually helping the girls that are victim to this drug recover? Does anyone know anything?
My daughter has exactly the same symptons. Nothing helps and no diagnosis as of yet. She got her first shot in Nov. of 2007 and our life has been hell since. The dr. prescribed metanx for periphreal neurapathy.. I took her off the b.c. pills and migraines are not everyday anymore. Did your daughter have PCOS ? Before the shot?
I am so sorry to hear about your daughter and her problems due to this vaccine! Did your daughter finish all of the shots or just take the first dose? My daughter took her first dose 2 months ago and now I'm scared to death! Any info will be greatly appreciated
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.